MathSciNet Relay Station
MathSciNet bibliographic data
MR1612872 (2000b:34138) 34L10 (34A55 34B20 34B24 34E05 47E05)
Yurko, V. Integral transforms connected with differential operators having singularities inside the interval. Integral Transform. Spec. Funct. 5 (1997), no. 3-4, 309–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement